# SDR SWAA2017091816356

- Difficulty date: September 11, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 41,154 hours, 20,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Broken
- Location: Switch Guard
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY EMERGENCY LIGHT GUARDED SWITCH COVER WONT RETRACT IN GUARDED POSITION COMPLETELY, FOUND THE  SPRING BROKEN.  R & R THE SWITCH COVER IAW SIP.
